# SDR N6WA30140504002

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 26,703 hours, 19,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICE BREAKER CABLE BROKEN.  R & R ICE BREAKER CABLE IAW AMM 52-11-15.  OPERATIONS CHECKED GOOD AT THIS TIME.
